# SDR 9625012293

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT FORWARD AND AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BOTH BATTERY PACKS, FORWARD AND AFT, OPERATIONAL CHECK OK.
